FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Dear valued customers,

We would like to inform you that, due to necessary updates to our systems, All Medicines (GSL, P and POM) on our website are temporarily unavailable to purchase until further notice . We apologize for any inconvenience this may cause. Non-medical products such as baby milk, food products, vitamins etc are unaffected by this and there are no restrictions.

If you have any immediate concerns or require assistance with a specific matter related to Treatment, please feel free to reach out to our customer support team at 020 8004 0895 Or Email us on info@britishchemist.co.uk We appreciate your understanding and patience during this period. Thank you for being a valued customer.

Please subscribe for future updates and exclusive deals

Sudafed Mucus Relief Triple Action Cold & Flu Tablets

16

£5.29

Sudafed Mucus Relief Triple Action Cold & Flu Tablets help to relieve the symptoms of cold and flu. With active ingredients to help loosen mucus in your chest, reduce swelling in the naval passages and lower temparature, you will soon be back to your normal self.

Information Leaflet

Other Available Vendor

Description

Sudafed Mucus Relief Triple Action Cold & Flu Tablets help to relieve the symptoms of colds and flu. They go to work on headaches, aches and pains, blocked nose, sore throat, chills and chesty coughs. With the active ingredients guaifenesin, which helps to loosen the mucus in your chest and phenylephrine, to help reduce swelling in the nasal passages these tablets will help you breathe easier, while paracetamol will relieve pain and help reduce your temperature.

What is congestion?

Congestion is a common symptom of a cold or the flu. It makes your nose feel blocked and runny, making it more difficult for you to breathe and disrupting your sense of smell. Congestion is caused by swelling of the blood vessels in your nasal passages, reducing the amount of space in your nose, making it easier for mucus to build up and block your airways. When you’re congested, you may also experience a headache as the blockage in your nose puts pressure on your sinuses. Congestion will usually pass by itself, but a decongestant can help to reduce the swelling in your nose to help you breathe easy.

How will Sudafed Mucus Relief Triple Action Cold & Flu ease my congestion?

Sudafed Mucus Relief tablets contain three active ingredients which work together to relieve congestion and other cold and flu symptoms. The first is 250mg of paracetamol, a popular pain relief medication which can also help to bring down a high temperature. The second is 100mg of guaifenesin, an expectorant which helps to loosen phlegm, making it easier to cough up so you can clear your airways. The final ingredient is 5mg of phenylephrine, a decongestant which helps to reduce the swelling in your nasal passages, making it easier for you to breathe and easing congestion.

Additional information

Pack Size

16

Uses / Instructions

Adults, the elderly and children 12 years and over:

  • 2 tablets every 4 hours as required.
  • Do not take more than 8 tablets (4 doses) in any 24 hour period.
  • Do not give to children under 12 years old.
  • Do not chew.
  • Swallow whole with water.

Warnings

  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
  • CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • If you are taking medication or are under medical care, consult your doctor before using this medicine.
  • Do not take with other flu, cold or decongestant products.
  • Do not use the tablets after the date shown on the pack.
  • Keep out of the sight and reach of children.

Side Effects

Like all medications, Sudafed Mucus Relief Triple Action Cold & Flu Tablets can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions, which may be severe, e.g. skin rash, peeling, itching, swollen red skin, shortness of breath, swelling of the lips, tongue, throat, or face

  • Stomach upsets

  • Tingling or coolness of the skin

  • Faster or slower heartbeat

  • Difficulty sleeping (insomnia)

  • Nervousness, tremors, or convulsions

  • Rise in body temperature

  • Rise in blood pressure with headache, being sick, and irregular heartbeat

  • Being more prone to bleeding, bruising, fever, and infections

See patient information leaflet for a full list of side effects.

Ingredients

Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Reviews

There are no reviews yet.

Be the first to review “Sudafed Mucus Relief Triple Action Cold & Flu Tablets”

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Dear valued customers,

We would like to inform you that, due to necessary updates to our systems, All Medicines (GSL, P and POM) on our website are temporarily unavailable to purchase until further notice . We apologize for any inconvenience this may cause. Non-medical products such as baby milk, food products, vitamins etc are unaffected by this and there are no restrictions.

If you have any immediate concerns or require assistance with a specific matter related to Treatment, please feel free to reach out to our customer support team at 020 8004 0895 Or Email us on info@britishchemist.co.uk
We appreciate your understanding and patience during this period. Thank you for being a valued customer.

Please subscribe for future updates and exclusive deals